Couldn't find what you looking for?

TRY OUR SEARCH!

Ok so my bf and I had sex the 18th of may meaning i was ovulating i didnt know about the ovulating thing until i looked it up a day ago , anyways he didnt cum inside me because he knew he didnt and the condom was clean when he took it off. but the first attempt he did to penatrate me he wasnt using it, that was my first time having sex and his to. but i just found about pre-cum.  so that same day like 2 hours later i went and bought plan b just  to be safe. and the fisrt day i didnt feel any changes thhe second day had gone by and i started feeling so hormone crazy! i had diarrea headache nausia and dizzyness and some tiredness, meaning i practiclly got all of the sideeffects listed !!, but each day i got like a differefnt side effect the second day was nausia the 3 was dizzynes w/nausia. and so on right now it has been 9 days since i took the pill and the side effects have not passed im still with diarrea and nausia and tired, could it be because im like 87 pounds and took that one pill? or is it because i may be pregnant ?? my period is on the 28 or the 1st and im very regular 

Loading...

Hi Larissa, 

You are experiencing common side effects of Plan B.  Yes, due to your 87 pounds, it may hit you harder than someone heavier.

I doubt you are pregnant.  Taking it within 72 hours it is very effective.

Just be aware that your next couple of periods may be early or late, AND, may be lighter or heavier than normal.  These are all side effects.  It can take a few cycles to get back to "normal."

Hope it helps.
Reply

Loading...

thank you your totally calming my nervs a bit more.
Reply

Loading...